Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dizziness under shower, stomach pain. What has been happening?

So i used to take hot showers now there relativaly warm. But while in the shower i get very dizzy, light headed and my stomach hurts really bad, all to the point where i have to sit down. it hasnt got to the point where ive passed out yet but im scared that it mightbe coming close to it. this hasbeen happening for the past year. What do i do?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

These troubles persist for a year and you either ignored it knowing these are just delusions or you went to a doctor and got yourself checked up and they said there is nothing to worry. In both way, you don't have to worry Don't worry about the happenings inside the shower and ignore them for somethime and they will disappear.
Psychology says fear causes delusions.
Good luck.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor